# SDR SWAA991151

- Difficulty date: July 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23249
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 2013
- Condition: Discharged
- Location: Aft Galley
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND EMERGENCY EXIT LIGHT INOP ON AFT GALLEY OVERHEAD.  REMOVED AND REPLACED BATTERY PACKS PER MM.
